# SDR GRAA9559

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: P4010021
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/O INSPECTION ON DECEMBER 15, 1995, MAINTENANCE PERSONNEL NOTICED EMERGENCY FLASHLIGHT INDICATOR LIGHT BLINKING SLOWLY.  MX REMOVED AND REPLACED BATTERY POWER SUPPLY WITH SERVICEABLE PART.  FLASHLIGHT INDICATOR LIGHT BLINKS NORMALLY.  (M)
